# SDR CALA2018091701941

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 65,458 hours, 14,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510735
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 303 / LBL52 HAS CORROSION. RECEIVED AND ACCOMPLISHED ECRA 5321-01964 STA 303 FLOORBEAM UPPER CHORD REPAIR, PERMANENT INSTRUCTIONS AND FIGURES NR 2013742-38.
